MathSciNet Relay Station
MathSciNet bibliographic data
MR3382931 45N05 (47H10)
Tişe, Ioana Set integral equations in metric spaces. Math. Morav. 13 (2009), no. 1, 95–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement